Alert archive / Ohio / Small Craft Advisories in 2019
Small Craft Advisory 72, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 2, 2019, 3:49 AM EDT. It took effect at Nov 2, 2019, 4:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2019, 3:49 AM EDT (07:49 UTC)
- In effect from
- Nov 2, 2019, 4:00 PM EDT
- Expired
- Nov 3, 2019, 9:20 PM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
594 WHUS71 KCLE 020749 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 349 AM EDT Sat Nov 2 2019 LEZ142-143-021600- /O.NEW.KCLE.SC.Y.0072.191102T2000Z-191103T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 349 AM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 10 AM EST SUNDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 PM EDT this afternoon to 10 AM EST Sunday. * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ144>146-021600- /O.NEW.KCLE.SC.Y.0072.191102T2000Z-191103T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 349 AM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 4 PM EST SUNDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 PM EDT this afternoon to 4 PM EST Sunday. * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-021600- /O.NEW.KCLE.SC.Y.0072.191102T2000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 349 AM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 10 PM EST SUNDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 PM EDT this afternoon to 10 PM EST Sunday. * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
7 follow-up statements
883 WHUS71 KCLE 021522 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1122 AM EDT Sat Nov 2 2019 LEZ142-143-030400- /O.CON.KCLE.SC.Y.0072.191102T2000Z-191103T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 1122 AM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 10 AM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ144>146-030400- /O.CON.KCLE.SC.Y.0072.191102T2000Z-191103T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 1122 AM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 4 PM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-030400- /O.CON.KCLE.SC.Y.0072.191102T2000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1122 AM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 10 PM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
040 WHUS71 KCLE 022051 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 451 PM EDT Sat Nov 2 2019 LEZ142-143-030500- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 451 PM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ144>146-030500- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 451 PM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 35 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-030500- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 451 PM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 35 kt. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
024 WHUS71 KCLE 030147 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 947 PM EDT Sat Nov 2 2019 LEZ142-143-031000- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 947 PM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ144>146-031000- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 947 PM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-031000- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 947 PM EDT Sat Nov 2 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SUNDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
758 WHUS71 KCLE 030855 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 355 AM EST Sun Nov 3 2019 LEZ142-143-031500- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 355 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ144>146-031700- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 355 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-031700- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 355 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
447 WHUS71 KCLE 031420 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 920 AM EST Sun Nov 3 2019 LEZ142-143-031530- /O.CAN.KCLE.SC.Y.0072.000000T0000Z-191103T1500Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 920 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds have subsided and waves have diminished below Small Craft Advisory criteria. $$ LEZ144-031530- /O.CAN.KCLE.SC.Y.0072.000000T0000Z-191103T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 920 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Winds have subsided and waves have diminished below Small Craft Advisory criteria. $$ LEZ145-146-032100- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191103T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 920 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 15 to 20 kt with gusts up to 25 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-032230- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 920 AM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Southwest 10 to 20 kt with gusts up to 25 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
904 WHUS71 KCLE 032029 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 329 PM EST Sun Nov 3 2019 LEZ145-146-032130- /O.CAN.KCLE.SC.Y.0072.000000T0000Z-191103T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 329 PM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Diminishing winds and lowering waves are no longer meeting Small Craft Advisory criteria. $$ LEZ147>149-040300- /O.CON.KCLE.SC.Y.0072.000000T0000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 329 PM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Southwest 10 to 20 kt with gusts up to 25 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
067 WHUS71 KCLE 040220 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 920 PM EST Sun Nov 3 2019 LEZ147>149-040330- /O.CAN.KCLE.SC.Y.0072.000000T0000Z-191104T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 920 PM EST Sun Nov 3 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 1:55 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 2, 1:55 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
155 AM EDT Sat Nov 2 2019
.SYNOPSIS...
As a high pressure ridge drifts eastward, it will continue affecting
our local area today through most of Saturday morning. A cold front
then sweeps east through northern Ohio and northwest Pennsylvania
late Saturday morning through early evening. Behind the front,
another high pressure ridge affects our region later Saturday
through Sunday as the embedded high pressure center advances from
the Ozarks to the Delmarva Peninsula.
&&
.NEAR TERM /THROUGH TODAY/...
Southwesterly flow aloft persists through Saturday morning as the
next shortwave trough approaches from the west. This shortwave
disturbance will traverse our CWA Saturday afternoon and evening.
Westerly flow aloft and subtle shortwave high pressure ridging
follow for Sunday. At the surface, gradual pressure falls occur this
evening into Saturday morning as high pressure ridging exits our
area to the east and a cold front approaches from the west. This
cold front is expected to sweep east through the local area Saturday
afternoon and evening. Behind this front, surface high pressure
ridging affects the CWA Saturday night into Sunday as the embedded
high pressure center advances from the Ozarks toward the Mid-
Atlantic region. Overnight tonight, low temperatures will primarily
reach the upper 20's to lower 30's, but mid 30's are expected along
the shore of relatively-warm Lake Erie. Saturday will be another
chilly day with afternoon highs reaching the 40's. Similar overnight
low temperatures Saturday night will be followed by high
temperatures primarily in the lower to mid 40's on Sunday afternoon.
However, highs only in the upper 30's are expected in interior
portions of our northwest PA counties.
As for precipitation, multiple bands of lake effect stratocumulus
are shifting northward across northeast OH and northwest PA as the
westerly low-level flow backs toward southwesterly. These lake
effect clouds and any sprinkles and/or flurries should retreat to
Lake Erie by sunset this evening. After the likelihood of fair
weather for all of our CWA tonight, attention turns to Saturday's
cold frontal passage. Isolated showers are possible along and ahead
of this front from roughly daybreak Saturday morning through the
evening. However, moderate to perhaps strong lake-induced instability
should allow scattered to numerous lake enhanced rain showers and
isolated thunderstorms to accompany the front over Lake Erie. These
showers and storms may come ashore in northeast OH and northwest PA.
As cold air deepens behind the cold front, a well-aligned and
westerly low-level flow is expected to generate one or multiple
bands of lake effect precipitation Saturday evening and into the day
on Sunday. This lake effect precipitation is expected to be focused
across our snowbelt counties of northeast OH and northwest PA, but
may clip northern Cuyahoga and Lorain Counties at times. Moderate to
strong lake-induced instability and lake effect cloud tops as high
as 10kft to 20 kft AGL should contribute to periods of moderate to
heavy precipitation Saturday evening into the predawn hours of
Sunday morning, when lightning is also possible given the potential
for significant instability with the charge separation layer of any
lake effect cumulonimbi. The lake effect precipitation should
diminish gradually during the day on Sunday and end altogether by
nightfall as a lowering and strengthening subsidence inversion
accompanies the building high pressure ridge. This lake effect
precipitation should fall primarily as rain along and near the
lakeshore, but wet snow may mix-in Saturday evening and Sunday
morning. Farther inland, precipitation should fall primarily as wet
snow Saturday evening into Sunday morning before mixing with rain
during the afternoon and early evening. We expect snow totals of 1-
3" across interior portions of the northeast OH snowbelt and 3-6"
across southern Erie County and much of Crawford County in PA. Thus,
we decided to issue a Winter Weather Advisory for Erie and Crawford
Counties, which is in effect from 8 PM EDT Saturday to noon EST
Sunday. Of note, snowfall rates could reach an inch or so per hour
late Saturday evening into early Sunday morning. In addition, the
spatial coverage of the Winter Weather Advisory may need to be
expanded if future forecasts warrant.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
Ridge axis will be centered just east of the area Sunday night,
bringing and end to lake effect precip. The ridge will build
eastward to the east coast by Monday as low pressure slowly moves
east into the central Great Lakes. This will force a cold front
southeast into the are Monday night into Tuesday. The front should
be rather dry, with only slight chance pops outside of lake effect
areas, with a brief uptick in lake effect late in the day Tuesday.
Temps will be warm enough for mainly rain during this period. Highs
will be in the low to mid 50s Monday, but will only reach the upper
40s to low 50s on Tuesday.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure will build east across the area Tuesday night
into Wednesday, bringing a relative end to lake effect early
Wednesday. A quicker moving low will track east across the Great
Lakes late Wednesday through Wednesday night, bringing a strong
cold front east across the region. Arctic high pressure will
build southeast across the Great Lakes Thursday and Friday,
which could lead to a period of lake effect snow across the
region. Temperatures will drop through the period, with highs in
the upper 40s to near 50 Wednesday, but only reaching the mid
to upper 30s on Friday.
&&
.AVIATION /06Z Saturday THROUGH Wednesday/...
VFR ceilings will continue through 13Z when a cold front arrives
from the west bringing a period of MVFR ceilings to NW Ohio.
Ceilings will be a little slower to come down as the front moves
east but most sites will eventually approach 3000 feet. The
front could also be accompanied by sprinkles or a few light
showers. Winds will be breezy at times on Saturday afternoon
with southerly winds shifting to southwest with the front and
occasionally gusting to 15-20 knots. Better chances of rain will
be focused towards ERI after 00Z with lake effect rain and snow
showers increasing Saturday night across the snowbelt. CLE
could be impacted by a few showers but ERI should see several
hours of rain, mixing with or possibly possibly transitioning
to wet snow showers overnight. Confidence is below normal with
respect to precip type at ERI given the proximity to warm Lake
Erie.
.OUTLOOK...Non-VFR possible in rain/snow showers Saturday
night at CLE/ERI and possibly YNG. Periods of precipitation
may yield non-VFR Monday night into Tuesday.
&&
.MARINE...
High pressure continues to build northward over the lake this
afternoon, with winds continuing to subside through the remainder of
the day. Will hold onto the Small Craft Advisory for the eastern
nearshore through 8 PM with lingering waves above criteria. After a
relative lull in winds, southwest flow will increase again late
tonight into Saturday ahead of a cold front. This front will move
across the lake Saturday, with winds becoming westerly 20-25 knots,
and will require another Small Craft Advisory through Sunday. High
pressure tries to build over the lake late Sunday with winds
becoming more southerly and subsiding for a brief period, but will
increase again Monday as a cold front approaches the area from the
northwest. Winds will remain out of the southwest through Tuesday
before the front cross the lake by Tuesday night.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory from 8 PM EDT this evening to noon EST
Sunday for PAZ002-003.
MARINE...None.
&&
SYNOPSIS...Jaszka
NEAR TERM...Griffin/Jaszka
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...KEC
MARINE...GreenawaltHazardous weather outlook, Nov 1, 3:27 PM EDT, 12 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 327 PM EDT Fri Nov 1 2019 PAZ002-003-021930- Southern Erie-Crawford- 327 PM EDT Fri Nov 1 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM EDT SATURDAY TO NOON EST SUNDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001-021930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie- 327 PM EDT Fri Nov 1 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-021930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 327 PM EDT Fri Nov 1 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.